# SDR UIEA2018040400549

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 CORE COWL FWD WEAR STRIP NR 2, & 3 CHAFED.  REMOVED IAW SRM 51-40-02 REV 105. INSTALLED NEW IAW SRM 51-40-02, REV 105, AND CMM 71-13-24, FIGURE 1, REV 043. CHECKED NORMAL.
